# SDR 95ZZZW414

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 804
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, UPPER LOBE STA 804 STR 14R, CRACK IN FRAME, STOP DRILLED PER SRM 51-10-1.  INSTALLED ANGLE REPAIR AS PER SRM 51-40-3 SIZE 1 INCH BY 1 INCH BY 9 INCH MAT 7075-T6 .071.  TOTAL CYCLES 29235.
